# SDR DALA2024012200963

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55107
- Aircraft time: 7,981 hours, 3,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SILL REQUIRES REPLACEMENT DUE TO CORROSION. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0251:5321-2015/002 00260 REPAIRED PER PRI 614834-14 REV 0 AND ER/A 614834-14 REV. ORIGINAL (LP# 0160460).
